Sorry, I don't understand your search. ×
Back to Search Start Over

Total mean curvature surfaces in the product space $\mathbb{S}^n\times\mathbb{R}$ and applications

Authors :
Albujer, Alma L.
da Silva, Sylvia F.
Santos, Fábio R. dos
Source :
Proceedings of the Edinburgh Mathematical Society 66 (2) (2023), 346-365
Publication Year :
2024

Abstract

The total mean curvature functional for submanifolds into the Riemannian product space $\mathbb{S}^n\times\mathbb{R}$ is considered and its first variational formula is presented. Later on, two second order differential operators are defined and a nice integral inequality relating both of them is proved. Finally we prove our main result: an integral inequality for closed stationary $\mathcal{H}$-surfaces in $\mathbb{S}^n\times\mathbb{R}$, characterizing the cases where the equality is attained.<br />Comment: 17 pages

Details

Database :
arXiv
Journal :
Proceedings of the Edinburgh Mathematical Society 66 (2) (2023), 346-365
Publication Type :
Report
Accession number :
edsarx.2402.04394
Document Type :
Working Paper
Full Text :
https://doi.org/10.1017/S0013091523000196